Mayte Pérez-Llanos
Mayte Pérez-Llanos
Verified email at - Homepage
Cited by
Cited by
Critical exponents for a semilinear parabolic equation with variable reaction
R Ferreira, A de Pablo, M Pérez-LLanos, JD Rossi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (5 …, 2012
Blow-up for a non-local diffusion problem with Neumann boundary conditions and a reaction term
M Pérez-Llanos, JD Rossi
Nonlinear Analysis: Theory, Methods & Applications 70 (4), 1629-1640, 2009
Models for growth of heterogeneous sandpiles via Mosco convergence
M Bocea, M Mihăilescu, M Pérez-Llanos, JD Rossi
Asymptotic Analysis 78 (1-2), 11-36, 2012
Numerical approximations for a nonlocal evolution equation
M Pérez-LLanos, JD Rossi
SIAM journal on numerical analysis 49 (5), 2103-2123, 2011
Opinion formation models with heterogeneous persuasion and zealotry
M Pérez-Llanos, JP Pinasco, N Saintier, A Silva
arXiv preprint arXiv:1803.10114, 2018
A Hölder infinity Laplacian obtained as limit of Orlicz fractional Laplacians
J Fernández Bonder, M Pérez-Llanos, AM Salort
Revista Matemática Complutense 35 (2), 447-483, 2022
The behaviour of the p (x)-Laplacian eigenvalue problem as p (x)→∞
M Pérez-Llanos, JD Rossi
Journal of mathematical analysis and applications 363 (2), 502-511, 2010
Limit problems for a Fractional p-Laplacian as p → ∞
R Ferreira, M Pérez-Llanos
Nonlinear Differential Equations and Applications NoDEA 23 (2), 1-28, 2016
Semilinear biharmonic problems with a singular term
M Pérez-Llanos, A Primo
Journal of Differential Equations 257 (9), 3200-3225, 2014
Limits as p (x)→∞ of p (x)-harmonic functions with non-homogeneous Neumann boundary conditions
M Perez-Llanos, JD Rossi
Contem. Math. AMS 540, 187-202, 2011
The limit as p (x)→∞ of solutions to the inhomogeneous Dirichlet problem of the p (x)-Laplacian
M Perez-Llanos, JD Rossi
Nonlinear Analysis: Theory, Methods & Applications 73 (7), 2027-2035, 2010
The limit as for the eigenvalue problem of the 1-homogeneous -Laplacian
PJ Martínez-Aparicio, M Pérez-Llanos, JD Rossi
Revista matemática complutense 27 (1), 241-258, 2014
Blow-up for the non-local p-Laplacian equation with a reaction term
R Ferreira, M Pérez-Llanos
Nonlinear Analysis: Theory, Methods & Applications 75 (14), 5499-5522, 2012
Limits of anisotropic and degenerate elliptic problems
A Di Castro, M Pérez-Llanos, JM Urbano
Communications on Pure & Applied Analysis 11 (3), 1217, 2012
An anisotropic infinity Laplacian obtained as the limit of the anisotropic (p, q)-Laplacian
M Perez-Llanos, JD ROSS
Communications in Contemporary Mathematics 13 (06), 1057-1076, 2011
Incomplete quenching in a system of heat equations coupled at the boundary
R Ferreira, A De Pablo, M Pérez-LLanos, JD Rossi
Journal of mathematical analysis and applications 346 (1), 145-154, 2008
Numerical blow-up for the p-Laplacian equation with a nonlinear source
A De Pablo, M Pérez-Llanos, R Ferreira
Proceedings of the 11th International Conference on Differential Equations …, 2005
Opinion attractiveness and its effect in opinion formation models
M Pérez-Llanos, JP Pinasco, N Saintier
Physica A: Statistical Mechanics and its Applications 559, 125017, 2020
A nonlocal 1-Laplacian problem and median values
JM Mazón, M Pérez-Llanos, JD Rossi, J Toledo
Publicacions matematiques, 27-53, 2016
The sublinear problem for the 1-homogeneous 𝑝-Laplacian
P Martínez-Aparicio, M Pérez-Llanos, J Rossi
Proceedings of the American Mathematical Society 142 (8), 2641-2648, 2014
The system can't perform the operation now. Try again later.
Articles 1–20